# SDR FDEA201701090091

- Difficulty date: January 9, 2017
- Submitted: January 10, 2017
- Operation: Air carrier
- Aircraft: N604FE
- Make and model: Doug MD-11F
- Aircraft serial: 48460
- Aircraft time: 77,361 hours, 18,583 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: ARB2889501
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT HAND WING NR 14 SLAT TRACK DOOR CUTOUT LOWER OUTBOARD CORNER CRACKED.  REPAIRED IAW SRM 57-40-02-2R, FIGURE 201, REPAIR 7. REPAIR CLASSIFIED MAJOR IAW GMM 6-2-100.
